# SDR DALA2021081104594

- Difficulty date: August 8, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 82,739 hours, 14,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1814 LOWER LOBE CREW REST ESCAPE HARNESS DAMAGED. CORRECTIVE ACTION: FOUND ESCAPE HATCH UNSECURED. SECURED HATCH. SYSTEM OPERATION IS NORMAL. (LP 1904413)
